Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Escitalopram - feeling so damn tired  (Read 201 times)

0 Members and 1 Guest are viewing this topic.

Offline mungojerry

  • Newbie
  • *
  • Posts: 16
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Escitalopram - feeling so damn tired
« on: August 19, 2014, 01:52:48 PM »
Hi there, I was put on Cipralex 10mg and I have been using it for about a month. This past week I have been feeling so so so tired...I'm just miserable. Will this go away? I have work to do but I have no energy whatsoever. I eat well, I want to exercise but I'm too tired...and I take the tablet each night before I go to bed. Ugh please halp! I know there have been nhmerous posts about Lexapro etc but I just need some insight into my situation because I'm thinking about seeing my Doctor and kicking this medication to the curb! :traurig001:
Bookmark and Share

Online Never-Quit

  • Pay It Forward ! and Be a Blessing to others !
  • Hero Member
  • *****
  • Posts: 1038
  • Country: us
  • Rec's: 22
  • Gender: Male
  • Mood: Happy
    Happy
  • Overcomer by God's Grace- Panic/Anxiety/OCD
    • Poke This Member
Re: Escitalopram - feeling so damn tired
« Reply #1 on: August 19, 2014, 02:09:24 PM »
With Lexapro or any other SSRI/AD - I would occasionally "hit the wall of fatigue" - it will go away, but in the meantime here is what really helped me get out of my 'Lethargic Funk":

B-12 supplements for lack of energy or fatigue - I used both Methylcobalamin (form of B12) (under the tongue) faster absorption and also Nature Made B-12 Timed Release (Cyanocobalamin- form of B12).  They are available at all Walmarts and Walgreens stores.

Also, you might want to take at the excellent choices they have on Amazon.com

IME:  The both worked, the Methylcobalamin seems to increase my energy a little faster than the Cyanocobalamin form of B12 - Both they both worked great to increase my energy - without the additional anxiety of Coffee (caffeine) based drinks.

Hope this is helpful  :action-smiley-065:



Bookmark and Share
Never, never, never give up. -Winston Churchill

“You can’t live a perfect day without doing something for someone who will never be able to repay you."   ~ John Wooden

Offline insights

  • Hero Member
  • *****
  • Posts: 4582
  • Country: au
  • Rec's: 105
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Escitalopram - feeling so damn tired
« Reply #2 on: August 19, 2014, 05:48:31 PM »
This past week I have been feeling so so so tired...I'm just miserable. Will this go away?

One of the most frequent initial SSRI effects is insomnia, people get too wired to sleep, but a few have the opposite reaction and you seem to be one of them. In most cases both insomnia and sedation are temporary, lasting only for a week or two. You could switch to another antidepressant but will probably run into the same problem. If it persists then small adjunct doses of Wellbutrin (bupropion) a very stimulating antidepressant should help. It is also sometimes prescribed to counter another common SSRI side-effect, a diminished libido. Doses to 75mg/day are usually sufficient.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline dulcie

  • Newbie
  • *
  • Posts: 22
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Escitalopram - feeling so damn tired
« Reply #3 on: September 10, 2014, 11:49:07 AM »
Lexapro made me exhausted for the first two weeks. Lexapro is a very fast acting antidepressant so I wouldn't give it more than three weeks. I was on it for six weeks and switched to Prozac, but yeah the tiredness did go away in week two :)
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
21 Replies
5302 Views
Last post September 26, 2006, 09:23:48 PM
by Jamie
6 Replies
4921 Views
Last post December 06, 2009, 08:11:51 AM
by Slangevar
8 Replies
762 Views
Last post September 02, 2011, 06:10:35 AM
by Charlottepie
1 Replies
768 Views
Last post January 02, 2012, 05:35:34 PM
by miika
1 Replies
187 Views
Last post March 05, 2012, 04:27:35 AM
by jane134